Found 474 Documents (Results 1–100)

Topological and algebraic properties of triple \(n\)-normed spaces. (English) Zbl 1492.46003

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 187-196 (2021).
MSC:  46A45
Full Text: DOI

The UMD property for Musielak-Orlicz spaces. (English) Zbl 1454.46016

Buskes, Gerard (ed.) et al., Positivity and noncommutative analysis. Festschrift in honour of Ben de Pagter on the occasion of his 65th birthday. Based on the workshop “Positivity and Noncommutative Analysis”, Delft, The Netherlands, September 26–28, 2018. Cham: Birkhäuser. Trends Math., 349-363 (2019).
MSC:  46B09 42B20 46E30
Full Text: DOI arXiv

Deformed exponential and the behavior of the normalizing function. (English) Zbl 1458.60008

Nielsen, Frank (ed.) et al., Geometric science of information. 4th international conference, GSI 2019, Toulouse, France, August 27–29, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11712, 271-278 (2019).
MSC:  60A10 62B99
Full Text: DOI

Filter Results by …

Document Type

all top 5


all top 5


all top 5

Year of Publication

all top 3

Main Field

Biographic Reference